MathSciNet Relay Station
MathSciNet bibliographic data
MR1394915 (97d:35132) 35L65 (35B45 35Q35)
Collet, J. F.; Rascle, M. Convergence of the relaxation approximation to a scalar nonlinear hyperbolic equation arising in chromatography. Z. Angew. Math. Phys. 47 (1996), no. 3, 400–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement